# SDR R61A201612240760

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 23,698 hours, 18,572 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE L2 DOOR SHOWED OPEN ON THE EICAS DURING TURBULENCE. AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED DOOR IAW AMM AND OPS CHECKED GOOD.
